shineladysue Posted August 29, 2005 Share Posted August 29, 2005 Just wanted to update you on Mike. He had been taken off of Tarceva( after being on it only 5 days) and his oncologist will put him back on it at a lower strength. He had such a strong reaction rash wise in only 5 days that the doctor has had him take a 2 week break. He wants him to resume the Tarceva at 100mg. on Sept 5th . We will see how it goes from there. The doc says that he has seen this before and then after a two week break, the patient goes on to tolerate the 100mg better and still get a good response. We are hoping and praying for that to be Mike's case. Otherwise, he is doing fairly good. He's a bit fatigued and is having a bit of swelling in his ankles. To cover all bases the doc is ordering a echocardiogram to be done. There are other reasons for the swelling, such as prednisone that he is on and the high amounts he has been on in the not too distant past. I guess it's hard to get a good diagnosis to all a cancer patients symptoms because of all the possible causes for things. Anyhow, that's where we are for now. Gonna jump in there and try it again starting Sept. 5th. Love and Prayers to you all.... Sue Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.